2018 2017 2016 2015 2014 2013 2012 2011 2010


Paulina Martínez, Claudio Vidal, 2016,  Classification of global phase portraits and bifurcation diagrams of Hamiltonian systems with rational potential.  J. Differential Equations, 260, no. 6, 5128-5173,  Elsevier, ISSN: 0022-0396, Impact factor: 1.680.
Rigoberto Medina, Claudio Vidal, 2016,   Exponential Stability Criterion for Slowly Time-Varying Systems.  IMA J. Math. Control Inform. 33, 3, 757-771, Oxford Univ. Press Journals, ISSN: 0265-0754, Impact factor: 1.156.
Jaume Llibre, Claudio Vidal, 2016, Hopf periodic orbits for a ratio–dependent predator—prey model with stage structure. Discrete and Continuous Dynamical Systems-B, 21, 6 1859-1867, Am. Inst. Math. Sci. (AIMS), ISSN: 1531-3492, Impact factor : 1.227.
Angelo Alberti, Claudio Vidal, 2016, First kind symmetric periodic solutions of the generalized van der Waals Hamiltonian. J. Math. Phys., 57, no. 7, 072902, 25 pp., AIP Publishing, ISSN: 0022-2488, Impact factor: 1.176.
Angelo Alberti, Claudio Vidal, 2016, Periodic solutions of symmetric Kepler perturbations and applications. J. Nonlinear Math. Phys., 23, no. 3, 439-465, England, Taylor & Francis, ISSN: 1402-9251, 2013 Impact Factor: 0.613.
Jaime Andrade, Stefanella Boatto, Claudio Vidal, 2016, Dynamics of restricted three and four vortices problem on the plane.  J. Math. Phys., 57, no. 4, 042901, 23 pp., AIP Publishing, Estado actual-ISI, ISSN: 0022-2488, Impact factor: 1.176.
Claudio Vidal, Jhon Vidarte, 2016,  Stability of the equilibrium solutions in a charged restricted circular three-body problema.  J. Differential Equations, 260, no. 6, 5128-5173,  Elsevier, ISSN: 0022-0396, Impact factor: 1.680.
Ferrer, S., Crespo, F.; Molero, F.J., 2016, On the N-Extended Euler system. Generalised Jacobi Elliptic Functions. Nonlinear Dynamics. 84, 413–435.
Crespo, F., Molero, F.J.; and Ferrer, S., 2016, Poisson and integrable systems through the Nambu bracket and its Jacobi Multiplier. Journal of Geometric Mechanics. 8(2), 169–178, , American Institute of Mathematical Sciences, ISSN: 1942-4889, Impact Factor: 0.6.
Molero, F.J., Crespo, F.; Ferrer, S., 2016, A Note on Reparametrizations of the Euler Equations.  Qualitative Theory of Dynamical Systems. 15 (1), 1–14, Springer, ISSN: 1575-5460, Impact Factor: 0.717.
van der Meer, J.C., Crespo, F.;  Ferrer, S., 2016, Generalized Hopf fibration and geometric SO(3) reduction of the 4DOF harmonic oscillator.  Reports on Mathematical Physics. 7(22), 239–249, Elsevier, ISSN: 0034-4877 Impact Factor: 0.870.
Hakl, M. Zamora, Periodic solutions of an indefinite singular equation arising from the Kepler problem on the sphere, Canadian J. Math. http://dx.doi.org/10.4153/CJM-2016-050-1.
Hakl, M. Zamora, 2016, Existence and uniqueness of a periodic solution to an indefinite-attractive singular equation, Annali di Matematica, 195, 995-100, Springer, ISSN: 0373-3114, Impact Factor: 0.861.
Zamora, 2016, A note on the periodic solutions of a Mathieu-Duffing type equations, Mathematische Nachrichten, DOI 10.1002/mana.201400122, 1-6, ISSN: 1522-2616; Impact Factor: 0.91.
Rebollo-Perdomo, 2016, Poincaré-Pontryagin-Melnikov functions for a
type of perturbed degenerate Hamiltonian equations.
Qualitative Theory of Dynamical systems, Springer, aceptado: DOI: 10.1007/s12346-015-0185-5, ISSN: 1575-5460, Impact Factor: 0.717.
Osuna, S. Rebollo-Perdomo and G. Villaseñor, 2016, On a class of invariant algebraic curves for Kukles systems. Electronic Journal of Qualitative Theory of Differential Equations, 61, 1-12, ISSN 1417-3875, Impact factor: 0.732.
Gomez, AdrianNolbert Morales,  2016, An approximation to the minimum traveling wave for the delayed diffusive Nicholson Blowflies equation. Mathematical Methods in the Applied Sicneces.  Aceptada. DOI:10.1002/mma.4401, ISSN: 1099-1476, Impact Factor: 1.002.
Yayama, Yuki, 2016, On factors of Gibbs measures for almost additive potentials.  Ergodic Theory Dynam. System, 36 no. 1, 276-309, England, Cambridge Univ. Press The Edinburgh, Estado actual-ISI, ISSN: 0143-3857, Impact Factor: 0.713.